# SDR CALA2013100491752

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 51,034 hours, 12,686 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE DRIVEN PUMP HYDRAULIC POWER.  POSITION 2O1=L,O2=R, ENGINE DRIVEN PUMP HYDRAULIC LOW PRESSURE LIGHT  ILLUMINATED.  EICAS MESSAGE DISPLAYED LT, RT HYDRAULIC PRIM PUMP. EICAS MESSAGE LT,RT HYDRAULIC SYSTEM MAINTENANCE WAS, WAS NOT DISPLAYED.  IAW LOG1 & SMC3 HYDRAULIC LINE & SWITCH REPLACEMENT, OPERATIONS GOOD.
